# SDR SWAA2021052616702

- Difficulty date: September 17, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 54,479 hours, 32,341 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY FLOOR PANEL SUPPORT AT B.S. 887; L.B.L. 21 - R.B.L. 21; W.L. 154. / REMOVED ACB FLOOR PANEL SUPPORT AT BS 887 RBL21-LBL21 WL 154 IAW SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW SUPPORT IAW SRM 51-40-05-0G-0 COUNTERSUNK IAW SRM 51-40-08-0G-0 AND INSTALLED IAW SOPM 20-50-01 AND BOEING DWG 146A7500 AND 147A7500 13656R 27SEP2020
